# SDR SWIA201541016

- Difficulty date: April 1, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 30,624 hours, 25,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND HAS DENT AT LOWER AFT CORNER.  REPAIRED THE DENT ON THE CARGO DOOR CUTOUT AFT LOWER CORNER IAW EA.
